# SDR AC2A110236

- Difficulty date: July 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 182 hours
- Engine: Pwa PT6*
- System (JASC): 3212 · Emergency Flotation Section
- Part: Hose
- Part number: 201708A
- Condition: Misinstalled
- Location: Emergency Float
- Part time: 183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINES WERE INSTALLED WRONG, CAUSING THEM TO BE KINKED.
